# SDR EISA97051

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Pin
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT BOTTLE PIN OUT OF LIMITS PER MM 57-41-11, ON RIGHT WING.  REPLACED RIGHT AFT BOTTLE PIN PER MM 57-41-1.  (M)
